# SDR ASOA20141219152

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 33,839 hours, 19,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT INSPECTION, THE CREW REPORTED THE EXIT SIGN ABOVE THE F/A JUMPSEAT TO BE INSOPERATIVE.  MAINTENANCE INSPECTED THE ACFT AND RESET THE AFFECTED EMERGENCY EXIT SIGN, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
